# SDR YENA2022090900885

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb EMB110*
- Aircraft serial: 388
- Aircraft time: 31,459 hours, 20,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: SHEAR CLIP FR87-88 AND STR 28R-27R AFT CARGO COMPARTMENT; REF TOMX NR 00015: REMOVED AND REPLACED SHEAR CLIP FR88 STR 28R-27R AT AFT CARGO COMPARTMENT IAW SRM 51-41-02, 51-41-01, 51-43-01, AND DWG 170-66531-001 REV A.
